# SDR AALA20170611002

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 3,400 hours, 1,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 41621
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340, AIR PACK 1 AND 2 FAULT ECAM MESSAGE APPEARED. PROCEDURE TO TURN NR 1 PACK OFF, DID NOT DO THIS SINCE NR 2 PACK WAS INOPERABLE. DECLARED AN EMERGENCY AND EXECUTED RAPID DESCENT MANEUVER. DID NOT LOSE CABIN PRESSURE, LEVELED OFF AT 10,000 FEET. LANDED WITHOUT FURTHER ISSUES. MAINTENANCE REPLACED COMPRESSOR OUTLET TEMPERATURE SENSOR IAW AMM 21-61-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 21-61-00.  AIRCRAFT WAS GROUNDED.
